# SDR HALA2010091400422

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,197 hours, 31,389 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  RT WING OTBD FLAP L/E SUSTAINED DAMAGE APPROX IN LINE W W/S 746.2.  ACCOMPLISHED HAL-M105 FILE NR597114 REV A.  OK FOR SERVICE.
